Vol. 8, No. 5, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
A simplification of grid equivalence

Nancy Scherich

Vol. 8 (2015), No. 5, 721–734
Abstract

In the work of Cromwell and Dynnikov, grid equivalence is given by the grid moves commutation, (de-)stabilization and cyclic permutation. This paper gives a proof that cyclic permutation is a sequence of (de-)stabilization and commutation grid moves.

Keywords
knot theory, grid diagrams
Mathematical Subject Classification 2010
Primary: 57M27
Milestones
Received: 20 November 2012
Revised: 21 October 2014
Accepted: 16 January 2015
Published: 28 September 2015

Communicated by Kenneth S. Berenhaut
Authors
Nancy Scherich
Department of Mathematics
University of California, Santa Barbara
Santa Barbara, CA 93106
United States